# SDR SWAA043331

- Difficulty date: November 13, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 29,296 hours, 24,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D31354
- Condition: Frayed
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EVAC SLIDE GIRT BAR CABLE FRAYED.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE PER MM.
